# SDR YENA20150705254

- Difficulty date: July 5, 2015
- Submitted: July 9, 2015
- Operation: Air carrier
- Aircraft: N834JB
- Make and model: Airbus A320-232
- Aircraft serial: 5782
- Aircraft time: 7,891 hours, 2,267 cycles
- System (JASC): 3400 · Navigation System
- Part: Computer
- Part number: 350E053021212
- Part serial: 0E0019616
- Condition: Burned Out
- Part time: 7,893 hours, 2,268 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, THERE WAS A SLIGHT ELECTRICAL ODOR FOLLOWED BY FWC 2 FAULT ECAM.  R & R NR 2 FWC COMPUTER IAW AMM 31-53--34,  CROSSLOAD SUCCESSFUL, GROUND SCANNING TEST GOOD IAW 31-50-00-710-001-A.  OK FOR SERVICE.
